# SDR DALA2021071303965

- Difficulty date: July 10, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,860 hours, 38,911 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 CRACK ON UPPER HINGE CUTOUT ON PASSENGER ENTRY DOOR L-2. CORRECTIVE ACTION: SUMMARY OF NRC 00303-CRACK ON UPPER HINGE CUTOUT ON PASSENGER ENTRY DOOR L-2 WAS REPAIRED PER ETI-57-21-344 REV. ORIGINAL AND ER/A 592712-14 REV. ORIGINAL SECTION I: PERMANENT REPAIR. (1870620)
